MathSciNet Relay Station
MathSciNet bibliographic data
MR1320697 47H09 (46B20 47H20)
Lin, Pei-Kee; Tan, Kok-Keong; Xu, Hong Kun Demiclosedness principle and asymptotic behavior for asymptotically nonexpansive mappings. Nonlinear Anal. 24 (1995), no. 6, 929–946.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement